| Model Number |
4087 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a right ventricular (rv) lead revision procedure, this right atrial (ra) lead was damaged in the process of extracting the rv lead.The physician opted to remove this ra lead and replaced it with a new lead successfully.No additional adverse patient effects were reported.This ra lead was retained by the hospital.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.